# SDR CALA2015010692902

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 45,137 hours, 18,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EACH HOLES FOUND DAMAGED ON LT WING LOWER SKIN PANEL NR 3 PYLON SYS MOUNTING PLATE.  HOLES REPAIRED IAW ECRA 5720-02626.  RECEIVED A - B RDAS 80018161-003-2014 ISSUE.  THIS IS AN INTERIM REPAIR APPROVED FOR 6 MONTHS.  A NEW RDAS MUST BE RECEIVED PRIOR TO 01JUL15 OR THE ACFT IS NOT AIRWORTHY.  THIS REPAIR IS BEING EVALUATED FOR DTA & WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS.  CONTACT EG AFTER 10 JUN 15 & PRIOR TO 25 JUN 15 FOR DISPOSITION.
